# SDR RRXA003171

- Difficulty date: May 8, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N990CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46068
- Aircraft time: 51,847 hours, 20,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3645859502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE LONGERON END FITTING AT FS 902 AND L10L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8   SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED PART AND INSTALLED IAW SRM 51-1-20D, EA PD08-53-048 AND DWG 3645859.
